# SDR R61A201406230857

- Difficulty date: June 23, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  HYD PRESSURE LINE JAMNUT LOOSE & CHAFING ON SPAR 3 LT WING JUST OTBD OF RIB 4.  MX LT SPAR 3, FCBS57-10-00-001, BETWEEN RIB 4A-6 WAS REPAIRED IAW ETD 2014-170-053811, REV B. FOR WORK DETAILS THIS REPAIR REQUIRES REINSPECT IAW ETD 2014-170-053811 BY USING FOLLOWING TASK. TASK 57-50-003-00001, INTERNAL DET THRESHOLD OF 25400FC OR 33782FH INTERVAL OF 24243FC OR 32243FH, IS SUFFIEICIENT AND IS MENT USING INSPECTION REQUIREMENTS.  THRESHOLD IS COUNTED SINCE NEW TRANSFERED TO NON-MEL DMI 410693/3 FOR 6 MONTHS TO ALLOW INCORPORATION.  INSPECTION MAINTENANCE PROGRAM IAW GMM 9.5.4.  NO ITEMS WERE CHANGED.
